# SDR AMTA200600525

- Difficulty date: August 19, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N402TZ
- Make and model: Boeing 737322
- Aircraft serial: 24667
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS BULLNOSE LIGHT AT SEAT ROW 8 DEF WILL NOT ILLUMINATE.  REMOVED AND REPLACED THE EGRESS BULLNOSE LIGHT AS REQUIRED, OPS CHECK OK. (K)
